# SDR CALA2024121803114

- Difficulty date: October 31, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 79,168 hours, 28,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY EXHAUST VENT EXTERIOR SURFACE HAS CORROSION WITH BULGING SKIN. REPAIRD EXTERIOR LAV VENT SKIN CORROSION WITH BULGING PER SRM 53 4453 NR 21473, -70-01-2R-3 REPAIR 3 SECTION 47 STA 917 CATEGORY B REPAIR & SUPP LEMENTAL INSPECTION THRESHOLD 50,000 F.C. AFTER DELIVERY WITH 50 00 F.C. INTERVALS.
